Thia is a recent update from the CDC, linking neuropathy (including permanent neuropathy) to use of certain antibiotics. They do not specifically mention CIDP, but it should be pertinent. The article is at the following link: http://www.fda.gov/Drugs/DrugSafety/ucm365050.htm
I took both Cipro and Macrobid (another antibiotic with neuropathy warnings) a couple of weeks before my symptoms became noticeable. My doctors feel that it was just a coincidence since I only took the meds for 10 days. It does make me wonder if it had something to do with at least making the symptoms worse.
I took cipro off and on for recurrent UTIs from 2012 thru 2015. I first noticed hearing loss and started wearing hearing aids in 2013. In 2015 my ankles became stiff and I became very ill with severe muscle jerks and severe nerve pain in my feet and legs. I was diagnosed with sensory motor axonal polyneuropathy and now I am unable to walk. The muscles in my legs and feet are atrophied and painful. In 2015 the FDA added a black box warning to fluoroquinolones and specifically named sensory motor axonal polyneuropathy as a possible “side effect”. The FDA has also identified FQAD (Fluoroquinolone Adverse Disability) which is a condition caused by taking this antibiotic. I caution everyone to avoid this class of drug because the damage is very gradual, but severe over time. Taking this drug has ruined my life.